| Catalog Number |
URO170816T |
| Medical Device Problem Codes |
Contamination (1120); Device Contamination with Body Fluid (2317)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the customer contact on (b)(6) 2026, "we have had another issue with stool intrusion into the foley catheter.".
Additional Manufacturer Narrative
According to the customer contact on (b)(6) 2026, "we have had another issue with stool intrusion into the foley catheter." no additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.